# SDR ASAA2019120961528

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,201 hours, 14,030 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATES ON RECALL. EXTINGUISHERS ON RESET. GROUNDED - YES. RELEASED PER MEL 21-21G FLT DECK PRIMARY TEMP CONTROL INOP. REF B737-800 FIM 21-61-00. TEMP CONTROLLER SHOWS NO FAULTS. REF B737-800 AMM 21-61-06-100-801. CLEANED CONTROL CABIN TEMP FILTER.
